VOL. 45 · NO. 1 | April 1998
 
VIEW ALL ABSTRACTS +
Articles
Patrick D. McSwiggen
Michigan Math. J. 45 (1), 3-29, (April 1998) DOI: 10.1307/mmj/1030132081
KEYWORDS: 58F36, 34C20
No abstract available
Philip L. Bowers
Michigan Math. J. 45 (1), 31-53, (April 1998) DOI: 10.1307/mmj/1030132082
KEYWORDS: 53C20, 52C15, 53C23, 60J15
No abstract available
Daniel Suárez
Michigan Math. J. 45 (1), 55-72, (April 1998) DOI: 10.1307/mmj/1030132083
KEYWORDS: 46J20, 30D50
No abstract available
Daniel Quint, Leiba Rodman, Ilya M. Spitkovsky
Michigan Math. J. 45 (1), 73-102, (April 1998) DOI: 10.1307/mmj/1030132084
KEYWORDS: 47A68, 39A10, 42A75, 45E10, 47B35
No abstract available
Wayne Smith
Michigan Math. J. 45 (1), 103-114, (April 1998) DOI: 10.1307/mmj/1030132085
KEYWORDS: 30D45, 47B33
No abstract available
Megan M. Kerr
Michigan Math. J. 45 (1), 115-134, (April 1998) DOI: 10.1307/mmj/1030132086
KEYWORDS: 53C25, 53C30
No abstract available
Dashan Fan, Kanghui Guo, Yibiao Pan
Michigan Math. J. 45 (1), 135-142, (April 1998) DOI: 10.1307/mmj/1030132087
KEYWORDS: 42B20
No abstract available
Konstantin M. Dyakonov
Michigan Math. J. 45 (1), 143-157, (April 1998) DOI: 10.1307/mmj/1030132088
KEYWORDS: ‎46E15, 30D55, 46E35
No abstract available
Erik Guentner
Michigan Math. J. 45 (1), 159-188, (April 1998) DOI: 10.1307/mmj/1030132089
KEYWORDS: 19K56, 46L80, 58G12
No abstract available
Seiichi Kamada
Michigan Math. J. 45 (1), 189-205, (April 1998) DOI: 10.1307/mmj/1030132090
KEYWORDS: 57Q45
No abstract available
Back to Top